MAUDE Adverse Event Report: COOK INC TORCON NB ADVANTAGE ANGIOGRAPHIC CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC TORCON NB ADVANTAGE ANGIOGRAPHIC CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number G06108
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Pma/510(k) number: pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that during an angiography procedure, the torcon nb advantage angiographic catheter fractured at the tip but remained connected to the body of the catheter.This reportedly occurred "before starting the procedure"; therefore, the complaint device did not make patient contact.A new catheter was opened and the procedure was completed.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: a review of the complaint history, device history record, documentation, quality control, and specifications of the device was conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, no product returned and the results of our investigation, a definitive root cause could not be determined.We will continue to monitor for similar complaints.Per the risk assessment, no further action is required.

Brand Name
TORCON NB ADVANTAGE ANGIOGRAPHIC CATHETER
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7554038
Report Number1820334-2018-01553
Device Sequence Number11063006
Product Code DQO
UDI-Device Identifier00827002061088
UDI-Public(01)00827002061088(17)190826(10)7224715
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG06108
Device Catalogue NumberHNB5.0-38-80-P-NS-MIK
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1